Alert archive / Kansas / Flash Flood Warnings in 2023

Flash Flood Warning 39, NWS Goodland, KS

June 9, 2023Logan County, Kansas

NWS Goodland, KS issued this flash flood warning at Jun 9, 2023, 6:18 PM CDT for Logan County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2023, 6:18 PM CDT (23:18 UTC)
Expired
Jun 9, 2023, 9:30 PM CDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Logan County, KS

The radar

The Goodland radar (KGLD), 71 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
257 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1923 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

762 
WGUS53 KGLD 092318
FFWGLD
KSC109-100230-
/O.NEW.KGLD.FF.W.0039.230609T2318Z-230610T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Goodland KS
618 PM CDT Fri Jun 9 2023

The National Weather Service in Goodland has issued a

* Flash Flood Warning for...
  Central Logan County in west central Kansas...

* Until 930 PM CDT.

* At 618 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Winona and Russell Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3907 10148 3910 10126 3906 10081 3905 10081
      3903 10081 3902 10081 3901 10081 3900 10081
      3896 10081 3885 10082 3885 10102 3885 10129
      3891 10147

FLASH FLOOD...RADAR INDICATED

$$

Trigg
1 follow-up statement
937 
WGUS73 KGLD 100227
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
927 PM CDT Fri Jun 9 2023

KSC109-100237-
/O.EXP.KGLD.FF.W.0039.000000T0000Z-230610T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan KS-
927 PM CDT Fri Jun 9 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 930 PM CDT THIS EVENING FOR 
CENTRAL LOGAN COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed any road closures.

LAT...LON 3907 10148 3910 10126 3906 10081 3905 10081
      3903 10081 3902 10081 3901 10081 3900 10081
      3896 10081 3885 10082 3885 10102 3885 10129
      3891 10147

$$

Trigg

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 4:39 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 9, 4:39 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
339 PM MDT Fri Jun 9 2023

.SHORT TERM...(This evening through Sunday Night)
Issued at 338 PM MDT Fri Jun 9 2023

At the start of the short term period, the latest upper air RAP
analysis shows the CWA having a south-southeasterly flow aloft being
underneath the back end of a ridge with an upper air low over south
ID. Current radar imagery and surface observations show showers and
storms occurring mostly from Goodland to Hoxie to Norton with some
isolated showers along I-70. Models show the upper air pattern
pretty much staying the same going into the evening with a shortwave
disturbance traveling through the flow over the CWA. At the surface,
models show this first round of showers and storms to continue to
develop along a stationary boundary cutting across the eastern half
of the CWA. In the evening, models show a surface low moving into
western KS bringing another round of showers and storms into the CWA
as they develop in CO and move eastward across the rest of the CWA
though they look to be mostly along and south of I-70. With SBCAPE
values continuing to be around 1000 J/kg or above, the severe
weather concern continues though the bulk shear values continue to
be low (10-20 kts). Large hail up to ping pong balls as well as
strong wind gusts look to continue to be a threat. Another concern
is for potential flash flooding with areas east of the CO border
seeing PWAT values of 1 to 1.2 inches. So will continue to monitor
for potential flooding through tonight with storms currently moving
slowly and lingering in some areas. Overnight lows look to be in the
lower 50s to the lower 60s.

Going into Saturday, models show a weak upper air low developing
over the CWA by the evening hours within the ridge while an upper
air low travels just west of southern CA and another stronger upper
air low moves over the Great Lakes region. Another shortwave
disturbance is seen traveling through the flow of the CWA during the
evening as well. At the surface, chances for showers and storms look
to continue for another day with cold front moving through the CWA
during the day. Models show bulk shear values starting in the
afternoon similar to the previous day, but increasing to around the
30 kt range particularly in the south going into the evening and
late evening hours. SBCAPE values look to be in around 1000 J/kg in
the west and increase to around 2000 J/kg during the evening. SPC
has a marginal risk for severe weather for the entire CWA which
looks to be reasonable at this time with storms that develop on
Saturday. Large hail and strong winds look to be the potential
threats. PWAT values look to be under an inch, so perhaps the
flooding concern may be a lesser by a bit compared to the previous
day. Will monitor for better timing of the frontal passage along
with the precipitation in future forecasts. Daytime highs expect to
range between the upper 70s and upper 80s followed by Saturday
night's lows in the lower 50s to lower 60s.

For Sunday, forecast guidance shows the CWA underneath a weak
amplitude ridge throughout the day being between the western low
that has now moved over southern CA and the northeastern upper air
low still over the Great Lakes. A shortwave trough is seen passing
through the flow over the western CWA during the evening. At the
surface, the CWA looks to be in a post frontal environment with
SBCAPE values under 1000 J/kg for most of the area. However, models
show better bulk shear values around 30 kts. Models show another day
for chances for showers and thunderstorms, but mostly for the
western half of the CWA with the aforementioned trough passing over
the region. Severe weather potential looks to be low at this time,
but may need to watch for potential flash flooding concerns with
PWAT values above 1 inch in some locations. Daytime highs look to
cool to between the upper 60s and the upper 70s after the previous
day's frontal passage with overnight lows in the lower to middle 50s.

.LONG TERM...(Monday through Friday)
Issued at 159 PM MDT Fri Jun 9 2023

Active weather continues with chances for showers and storms. Below
normal temperatures are expected to start the week, before warming
back up closer to normal.

The upper pattern at the start of the long term period has the area
sandwiched between two low pressure systems - one over the Great
Lakes region and another over the southwestern CONUS. Westerly flow
backs to the southwest with the nearing trough in the Tuesday
timeframe. Flow returns west-northwest for the latter half of the
work week as that system slides southeast.

PWAT values throughout the period remain generally around 0.75 to an
inch, closer to 1.25 inches for eastern portions at times. Best
chances for showers and storms currently expected at the beginning
of the week before trailing off towards the latter part, though
confidence also decreases past this range. Will need to continue to
monitor for severe potential given the active pattern and better
shear to work with than in recent days.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1136 AM MDT Fri Jun 9 2023

KGLD...VFR conditions are expected throughout the 18Z TAF period
starting with variable winds around 6 kts that might see brief
periods of west-southwesterly winds around 11 kts. By 21Z, KGLD
sees vicinity thunderstorm chances starting before winds become
southeasterly around around 10 kts at 00Z and then southerly at
03Z. At 07Z, precipitation chances end for KGLD with winds
becoming westerly around 7 kts before winds become northwesterly
at 15Z.

KMCK...VFR conditions are seen at KMCK during the 18Z TAF period
beginning with variable winds around 6 kts that become southerly
around 8 kts at 21Z when vicinity thunderstorm chances begin. By
02Z, there looks to be a brief lull in precipitation chances as
winds veer to southwesterly before precipitation chances resume at
05Z with winds continuing to veer. By 09Z, KMCK will see storm
chances end with winds becoming variable around 6 kts.

Time on precipitation start chances still might be a little
uncertain, but not anticipating any precipitation to change flight
conditions. Will continue to monitor and amend TAFS as needed.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...076
LONG TERM...CC
AVIATION...076
Hazardous weather outlook, Jun 9, 1:06 PM CDT, 5 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1206 PM MDT Fri Jun 9 2023

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101815-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
1206 PM MDT Fri Jun 9 2023 /106 PM CDT Fri Jun 9 2023/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY AND TONIGHT...

A few strong to severe thunderstorms are expected this afternoon
going into the night. The primary hazards include hail up to one
inch in diameter, wind gusts up to 65 mph, and locally heavy rainfall
which could produce flash flooding. The area of greatest concern is
generally along and south of Nebraska border.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY...

There will be a continued risk for flooding from prolonged heavy
rainfall with any storms that develop during the weekend into early
next week. A few strong to severe thunderstorms can not be
completely ruled out Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected. We would appreciate reports of
severe weather and heavy rainfall via telephone and social media.

In the hours before

Special weather statement, Jun 9, 5:25 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Goodland KS
425 PM MDT Fri Jun 9 2023

COZ091-092300-
Kit Carson County CO-
425 PM MDT Fri Jun 9 2023

...A strong thunderstorm will impact portions of east central Kit
Carson County through 500 PM MDT...

At 425 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Bethune, or 4 miles southwest of Burlington,
moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Burlington.

This includes the following highways...
 Interstate 70 in Colorado between mile markers 427 and 440.
 Highway 385 between mile markers 183 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3921 10247 3931 10248 3936 10223 3924 10220
TIME...MOT...LOC 2225Z 254DEG 8KT 3927 10235

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

CA
Special weather statement, Jun 9, 5:28 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Goodland KS
428 PM MDT Fri Jun 9 2023

KSZ027-041-042-092300-
Wichita KS-Wallace KS-Greeley KS-
428 PM MDT Fri Jun 9 2023

...Strong thunderstorms will impact portions of northwestern Wichita,
southeastern Wallace and northeastern Greeley Counties through 500 PM
MDT/600 PM CDT/...

At 428 PM MDT/528 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles southeast of Weskan
to 9 miles northwest of Leoti. Movement was northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

These storms will remain over mainly rural areas of northwestern
Wichita, southeastern Wallace and northeastern Greeley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3873 10190 3886 10179 3874 10148 3870 10148
      3870 10140 3866 10130 3852 10145
TIME...MOT...LOC 2228Z 220DEG 11KT 3875 10184 3860 10146

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

CA
Special weather statement, Jun 9, 5:44 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Goodland KS
444 PM MDT Fri Jun 9 2023

KSZ027-028-092300-
Wallace KS-Logan KS-
444 PM MDT Fri Jun 9 2023

...Strong thunderstorms will impact portions of northeastern Wallace
and northwestern Logan Counties through 500 PM MDT/600 PM CDT/...

At 444 PM MDT/544 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles northeast of
Wallace to 4 miles west of Russell Springs. Movement was east at 15
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

These storms will remain over mainly rural areas of northeastern
Wallace and northwestern Logan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3910 10150 3899 10108 3887 10126 3889 10148
      3900 10168
TIME...MOT...LOC 2244Z 256DEG 13KT 3899 10155 3893 10125

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

CA
Special weather statement, Jun 9, 5:56 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Goodland KS
456 PM MDT Fri Jun 9 2023

KSZ027-028-041-042-092330-
Wichita KS-Wallace KS-Greeley KS-Logan KS-
456 PM MDT Fri Jun 9 2023

...Strong thunderstorms will impact portions of northern Wichita,
southeastern Wallace, southwestern Logan and northeastern Greeley
Counties through 530 PM MDT/630 PM CDT/...

At 455 PM MDT/555 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles south of Sharon
Springs to 8 miles north of Leoti. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

These storms will remain over mainly rural areas of northern Wichita,
southeastern Wallace, southwestern Logan and northeastern Greeley
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3874 10188 3889 10163 3870 10095 3870 10113
      3862 10113 3855 10146
TIME...MOT...LOC 2255Z 244DEG 23KT 3874 10178 3860 10130

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 9, 5:57 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Goodland KS
457 PM MDT Fri Jun 9 2023

COZ091-092330-
Kit Carson County CO-
457 PM MDT Fri Jun 9 2023

...A strong thunderstorm will impact portions of east central Kit
Carson County through 530 PM MDT...

At 457 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Burlington, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central Kit
Carson County.

This includes the following highways...
 Interstate 70 in Colorado between mile markers 428 and 450.
 Highway 385 between mile markers 179 and 192.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3918 10245 3936 10246 3937 10205 3916 10205
TIME...MOT...LOC 2257Z 271DEG 12KT 3926 10222

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

CC
Special weather statement, Jun 9, 5:58 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Goodland KS
458 PM MDT Fri Jun 9 2023

KSZ013-027-028-092330-
Wallace KS-Logan KS-Sherman KS-
458 PM MDT Fri Jun 9 2023

...Strong thunderstorms will impact portions of northeastern Wallace,
northern Logan and southeastern Sherman Counties through 530 PM
MDT/630 PM CDT/...

At 457 PM MDT/557 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles northwest of
Wallace to 11 miles southwest of Russell Springs. Movement was east
at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Russell Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3883 10142 3904 10175 3916 10152 3915 10139
      3914 10139 3913 10118 3900 10089 3880 10134
TIME...MOT...LOC 2257Z 255DEG 17KT 3903 10167 3885 10137

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

CA

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:17 PM CDTSpecial Weather StatementGLDRawlins28 min
Jun 9, 12:36 PM CDTSpecial Weather StatementGLDSheridan24 min
Jun 9, 12:53 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan37 min
Jun 9, 12:57 PM CDTSpecial Weather StatementGLDThomas18 min
Jun 9, 1:01 PM CDTSpecial Weather StatementGLDDecatur14 min
Jun 9, 1:10 PM CDTSpecial Weather StatementGLDRawlins35 min
Jun 9, 1:27 PM CDTSpecial Weather StatementGLDSheridan18 min
Jun 9, 1:32 PM CDTSpecial Weather StatementGLDSheridan13 min
Jun 9, 1:42 PM CDTSpecial Weather StatementGLDSheridan33 min
Jun 9, 1:49 PM CDTSpecial Weather StatementGLDDecatur26 min
Jun 9, 1:53 PM CDTSpecial Weather StatementGLDThomas22 min
Jun 9, 2:05 PM CDTSevere Thunderstorm WarningGLDSheridan25 min
Jun 9, 2:13 PM CDTSpecial Weather StatementGLDSheridan17 min
Jun 9, 2:19 PM CDTSpecial Weather StatementGLDDecatur26 min
Jun 9, 2:32 PM CDTSpecial Weather StatementGLDSheridan28 min
Jun 9, 2:51 PM CDTSevere Thunderstorm WarningGLDSheridan, Thomas24 min
Jun 9, 2:58 PM CDTSpecial Weather StatementGLDNorton32 min
Jun 9, 3:03 PM CDTSpecial Weather StatementGLDThomas27 min
Jun 9, 3:09 PM CDTSevere Thunderstorm WarningGLDSheridan21 min
Jun 9, 3:23 PM CDTSpecial Weather StatementGLDThomas22 min
Jun 9, 3:27 PM CDTSpecial Weather StatementGLDSheridan33 min
Jun 9, 3:30 PM CDTSpecial Weather StatementGLDThomas30 min
Jun 9, 3:35 PM CDTSpecial Weather StatementGLDGove25 min
Jun 9, 3:40 PM CDTSpecial Weather StatementGLDThomas35 min
Jun 9, 3:50 PM CDTSpecial Weather StatementGLDThomas25 min
Jun 9, 3:52 PM CDTSpecial Weather StatementGLDNorton38 min
Jun 9, 3:54 PM CDTSpecial Weather StatementGLDGove36 min
Jun 9, 4:12 PM CDTSpecial Weather StatementGLDThomas33 min
Jun 9, 4:14 PM CDTSpecial Weather StatementGLDGove31 min
Jun 9, 4:19 PM CDTSpecial Weather StatementGLDLogan26 min
Jun 9, 4:24 PM CDTSpecial Weather StatementGLDSherman36 min
Jun 9, 4:30 PM CDTSpecial Weather StatementGLDLogan15 min
Jun 9, 4:39 PM CDTSpecial Weather StatementGLDSherman21 min
Jun 9, 4:43 PM CDTSevere Thunderstorm WarningGLDGove32 min
Jun 9, 4:45 PM CDTSpecial Weather StatementGLDLogan30 min
Jun 9, 4:48 PM CDTSpecial Weather StatementGLDGove27 min
Jun 9, 4:56 PM CDTSpecial Weather StatementGLDLogan19 min
Jun 9, 5:01 PM CDTSpecial Weather StatementGLDSherman29 min
Jun 9, 5:14 PM CDTSpecial Weather StatementGLDLogan31 min
Jun 9, 5:23 PM CDTSpecial Weather StatementGLDGove37 min
Jun 9, 5:28 PM CDTSpecial Weather StatementGLDGreeley32 min
Jun 9, 5:44 PM CDTSpecial Weather StatementGLDLogan16 min
Jun 9, 5:47 PM CDTFlash Flood WarningGLDGove3 hr
Jun 9, 5:56 PM CDTSpecial Weather StatementGLDWichita34 min
Jun 9, 5:58 PM CDTSpecial Weather StatementGLDLogan32 min
Jun 9, 6:25 PM CDTSpecial Weather StatementGLDWallace35 min
Jun 9, 6:31 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita29 min
Jun 9, 6:37 PM CDTSpecial Weather StatementGLDGreeley23 min
Jun 9, 6:43 PM CDTSevere Thunderstorm WarningGLDGreeley17 min
Jun 9, 6:49 PM CDTSpecial Weather StatementGLDWichita26 min
Jun 9, 6:59 PM CDTSpecial Weather StatementGLDWallace, Wichita31 min

Nearby

Flash Flood Warnings in Kansas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.